# SDR DALA2019090305120

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 39,927 hours, 27,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHT ABOVE AFT F/A SEAT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY B5-116 PER AMM 33- 51 AND RELAMPED AS NEEDED. OPERATIONAL CHECK GOOD. (LP #6140482)
